Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 692327, 4 pages
http://dx.doi.org/10.1155/2014/692327
Research Article

Some Connections between Class 𝒰- and α-Convex Functions

1Department of Mathematics and Computer Sciences, Faculty of Mathematical and Natural Sciences, University of Prishtina, M. Tereza n.n., 10000 Prishtina, Kosovo
2Faculty of Mechanical Engineering, Ss. Cyril and Methodius University in Skopje, Karpoš II b.b., 1000 Skopje, Macedonia

Received 19 November 2013; Accepted 12 February 2014; Published 13 March 2014

Academic Editor: V. Ravichandran

Copyright © 2014 Edmond Aliaga and Nikola Tuneski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, Univalent Functions, vol. 259, Springer, New York, NY, USA, 1983. View at MathSciNet
  2. L. A. Aksentév, “Sufficient conditions for univalence of regular functions,” Izvestija Vysših Učebnyh Zavedeniĭ Matematika, vol. 4, no. 3, pp. 3–7, 1958 (Russian). View at Google Scholar · View at MathSciNet
  3. R. Fournier and S. Ponnusamy, “A class of locally univalent functions defined by a differential inequality,” Complex Variables and Elliptic Equations, vol. 52, no. 1, pp. 1–8, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Nunokawa, M. Obradović, and S. Owa, “One criterion for univalency,” Proceedings of the American Mathematical Society, vol. 106, no. 4, pp. 1035–1037, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Obradović and S. Ponnusamy, “Product of univalent functions,” Mathematical and Computer Modelling, vol. 57, no. 3-4, pp. 793–799, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. Obradović and S. Ponnusamy, “Criteria for univalent functions in the unit disk,” Archiv der Mathematik, vol. 100, no. 2, pp. 149–157, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Obradović and S. Ponnusamy, “On harmonic combination of univalent functions,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 19, no. 3, pp. 461–472, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Obradović and S. Ponnusamy, “New criteria and distortion theorems for univalent functions,” Complex Variables, Theory and Application, vol. 44, no. 3, pp. 173–191, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Obradović, S. Ponnusamy, V. Singh, and P. Vasundhra, “Univalency, starlikeness and convexity applied to certain classes of rational functions,” Analysis, vol. 22, no. 3, pp. 225–242, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Obradović and S. Ponnusamy, “Univalence and starlikeness of certain transforms defined by convolution of analytic functions,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 758–767, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Obradović and S. Ponnusamy, “Coefficient characterization for certain classes of univalent functions,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 16, no. 2, pp. 251–263, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Ozaki and M. Nunokawa, “The Schwarzian derivative and univalent functions,” Proceedings of the American Mathematical Society, vol. 33, pp. 392–394, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. S. Miller and P. T. Mocanu, Differential Subordinations, vol. 225 of Theory and Applications, Marcel Dekker, New York, NY, USA, 2000. View at MathSciNet
  14. S. S. Miller and P. T. Mocanu, “Differential subordinations and univalent functions,” The Michigan Mathematical Journal, vol. 28, no. 2, pp. 157–172, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. S. Miller and P. T. Mocanu, “On some classes of first-order differential subordinations,” The Michigan Mathematical Journal, vol. 32, no. 2, pp. 185–195, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet